Post 1668

Post 1668

As tired as I fucking am, I am can’t sleep. I just took my night meds so I am hoping they will knock me out some. I wrote to my psychiatrist telling her that my depressive symptoms are getting worse, not better. I also gave an update on my father as he was discharged today. No more running back and forth to the hospital, least for now.

I don’t have a lot on my mind. It’s so fucking hard when you can’t think. I really feel like I am doped up on trilafon but I’m not. It’s just really difficult trying to pull my thoughts together to string a sentence along.

I was having side effects of the abilify. It’s the second time in the last two weeks this has happened. I don’t know if the Zoloft is interacting or not. I sent off an email to my psych. The spasms are the worse than the string bean feeling in my extremities. Then I was having back spasms, too. I felt so uncomfortable in my own skin. I don’t know if it’s called akathisia or dystonia but it fucking sucks. I told my psych I had to take an extra Ativan to settle it down. I hate having to take an extra one so close to the first one but what choice did I have? It was three hours ago that I took my meds. The side effects woke me up from sleep. I have never had that happen before.

I feel so drained, like all the energy has been sucked from my body. I took my weight today and I am down eight pounds. I couldn’t believe it. I am getting closer to my goal of being 185. Not ideal but it’s better than what I am now. Maybe if I am down, I can get off one of my blood pressure medicines. I really would love to get off the labetalol because I have to take it twice a day. Sometimes I forget to take the morning dose. I am better at taking it with the app that I have but on the mornings when I have appointments or need to see my father, I forget to bring it with me to take.

I took some magnesium tonight to try and combat the spasms I was having in my back. I got to remember to take it because it really does help me. I remember reading about magnesium more than ten years ago and how essential it was in treating certain disorders. The author was advocating for a higher range of magnesium in the blood. I don’t remember his reasoning, but if I come across his article, I will post it. It used to be on the web but the website is no longer there.

The thing I am worried about is that my bowels weren’t feeling right yesterday. I had missed having an accident twice yesterday because of loose stool. And tonight with my night meds, I took my Senna. I was going to skip it but forgot. Now I am going to be house bound until my bowels let loose. I hope that by noon I will have a movement so I can go to my father’s to do what I need to do.

Meds have kicked in. I am no longer a spaz. Wish the meds helped ease the tension in my neck but I guess you can’t have everything.

About G. Collerone

suicide attempt survivor writing about the hopelessness that accompanies depression that no one likes to talk about
This entry was posted in Bipolar Disorder, blogging, chronic physical pain, depression, mood disorders and tagged , , , , , , . Bookmark the permalink.

2 Responses to Post 1668

  1. Hope you can get your extrapyramidal symptoms under control with the magnesium. I had to come off Seroquel because of the horrible feeling that my insides were itching. I very much miss the Seroquel but I don’t miss that part. I did get the weirdness down to a dull roar with benadryl for a while, then that stopped working. Oh well. Like you say, can’t have everything.

any thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s